# SDR CA040126002

- Difficulty date: January 22, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 1,498 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge
- Part number: 1019100209
- Condition: Worn
- Location: Inlet Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE INSPECTION DISCOVERED LT ENGINE INLET VANE HINGE PIN WAS WORKING OUT OF THE HINGE AND CONTACTING THE INNER COWL STRUCTURE.   MFG ADVISES THE HINGE ENDS ARE CRIMPED TO PREVENT PIN MOVEMENT, HOWEVER ON THIS ASSY THE PIN APPEARS TO HAVE WORN THROUGH THE CRIMP.   HINGE ASSEMBLY REPLACED NEW.
